# SDR CALA9600829

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RADIUS OF MAIN CABIN DOOR INTERCOSTAL.  THE CRACK WAS LOCATED AFT OF HANDLE TORQUE SHAFT.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
